# SDR QXEA200400499

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 1,311 hours, 1,312 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 1238
- Condition: Failed
- Location: Zone 100 Ahrs
- Part time: 1,304 hours, 1,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUN TO LAX - FLIGHT 2342 - AIRCRAFT DIVERTED TO BOI.  WHILE CLIMBING THROUGH 18,000 AT - 200 KTS, HAD ELEVATOR FEEL CAUTION LIGHT.  YAW DAMPER AND NR 2 ATT/HDG FAILURE.  FOLLOWED ELEVATOR FEEL CHECKLIST.  AIRCRAFT LANDED IN BOI SAFELY.  REMOVED AND REPLACED NR 2 AHRS COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
